MathSciNet Relay Station
MathSciNet bibliographic data
MR2727294 40G15 (40B05)
Mursaleen, Mohammad; Çakan, Celal; Mohiuddine, Syed Abdul; Savaş, Ekrem Generalized statistical convergence and statistical core of double sequences. Acta Math. Sin. (Engl. Ser.) 26 (2010), no. 11, 2131–2144.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement